# SDR UPS02839779

- Difficulty date: September 29, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  C-PIT DOOR HAS A CRACKED INTERCOSTAL ABOVE LOWER DOOR HOOK AT STA. 1176 AT LONG. 32R AREA ON DOOR.   CUTOUT CRACKED INTERCOSTAL, FABRICATED INTERCOSTAL SECTION,  AND DOUBLER I.A.W. SRM. 52-2-0 FIG. 2
